# SDR SWIA202156322

- Difficulty date: January 16, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 37,166 hours, 36,303 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LOCATED 4 INCHES FORWARD OF FS 394 STGR 16R.  (C-CHECK) RO 2/17/2021.  REPAIRED DAMAGE IAW REO 601R-53-21-3378 REV-- DATED 2021-01-21, COMPLETED MAJOR REPAIR TASK CARD 51-900-1003-SKY, AND FORM M-337.  NO WEIGHT CHANGE.
